# SDR USAA2010081891703

- Difficulty date: August 14, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 51,719 hours, 19,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N26012
- Condition: Debonded
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - DISBOND ON RIGHT INBOARD MID FLAP TRAILING EDGE COVE PANEL LOWER SKIN 46 INCHES FROM INBOARD END & 10 INCHES FROM AFT EDGE.  REPAIRED RIGHT INBOARD MID FLAP TRAILING EDGE COVE PANEL LOWER SKIN IAW EA 102112 & B757 SRM 51-70-07.
